# SDR CALA0100067

- Difficulty date: January 24, 2001
- Submitted: January 26, 2001
- Operation: Air carrier
- Aircraft: N33805
- Make and model: Doug DC-9-82
- Aircraft serial: 49249
- Aircraft time: 47,571 hours, 28,166 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Condition: Cracked
- Location: Mid Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN MID CARGO DOOR FITTING AND WITH UPPER INTERCOSTAL CLIP CRACKED.  THE FITTING AND T-ANGLE WERE REMOVED AND A NEW FITTING AND ANGLE WERE INSTALLED IAW SRM 51-10-4, 51-30-2, AND 51-30-1.
